| Model Number |
BONE REDUCTION FORCEPS, CURVED, POINTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/6/2021, it was reported by a sales representative via sems that an ar-8943-07 bone reduction forceps are bent.This was discovered during a procedure, patient was not affected.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual inspection identified that the tips of the forceps were bent outwards.The observed condition is consistent with damage incurred through mishandling, such as through torquing or prying/leveraging the forceps during use.